# SDR CALA2024091002405

- Difficulty date: September 5, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 84,393 hours, 16,766 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 3142
- Condition: Failed
- Location: Zone 100
- Part time: 820,188 hours, 718,323 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD EQ EXH FAN STATUS MSG. CB 21H ON P6-4 POP. TEMP FUMES IN FLT DECK. FUMES GONE AFTER 5 MIN. PARTS ATTACHED 1 IN STOCK. FLIGHT CREW FILLED OUT SMOKE/ODOR FORM. CREW NOTED THEY WERE ABLE TO ISOLATE THE CAUSE OF THE ODOR AS STATUS MESSAGE "FWD EQ EXT FAN". ASSOCIATED BREAKER POPPED AS WELL. R/R E&E FWD FAN-AIR COOLING EXH IAW AMM 21-58-06. OPS CHK NORMAL.
